U.S. doctors online nowAsk doctors free
Ghana
A 22-year-old female asked:

i took postinor 2 tablets all at the same time after an unprotected sex .a week later i saw very small discharge of blood . what does mean?

1 doctor answer2 doctors weighed in
Dr. John cuong Doan
Family Medicine 18 years experience
Postinor is: levonorgestrel which induces spontaneous abortion otherwise known as miscarriage. I would expect some bleeding afterwards when the uterus tries to dislodge the fertilized ovum and sheds the built up endometrium that is a normal part of pregnancy. You should bleed then, and sometimes it takes up to a week or two. I would make sure to anticipate the spotting for at least a week.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A female asked:

I took postinor 2 tablets all at the same time after an unprotected sex .a week later I saw l discharge of blood . what does mean?

2 doctor answers7 doctors weighed in
Dr. Heidi Fowler
Psychiatry 25 years experience
Emergency contracept: Potential SE’s w emergency contraception: tender breasts; changes in menstrual flow (spotting, bleeding, early or late period or spotting instead of period); loose stools; dizziness; headache; nausea/ vomiting; abdominal discomfort or feeling tired. If you develop chest tightness, difficulty breathing, swelling of lips, mouth, throat – call 911. Notify your GYN if your period is 7 or > days late.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jul 19, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.